• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Having a bad week and today I’m not coping

  • Thread starter TryingMyBestAlways
  • Start date
T

TryingMyBestAlways

Active member
Joined
Jul 2, 2019
Messages
42
Location
Exeter
How do I get thoughts of suicide to disappear. I feel I can’t take this anymore. I feel lost and empty. Like no one cares. I feel alone.
 
Lunus

Lunus

Well-known member
Joined
May 20, 2019
Messages
888
Location
Norfolk
How do I get thoughts of suicide to disappear. I feel I can’t take this anymore. I feel lost and empty. Like no one cares. I feel alone.
You need to put dependency and side effects out of your mind and start taking your medication. This would stabilise you so you can tackle therapy and once you’re feeling better then you could reduce the dose down.
 
T

TryingMyBestAlways

Active member
Joined
Jul 2, 2019
Messages
42
Location
Exeter
Does anyone here use olanzapine?
 
T

TryingMyBestAlways

Active member
Joined
Jul 2, 2019
Messages
42
Location
Exeter
I'm on olanzapine/zyprexa. Depression w/ psychosis. Way better then haldol for my particular case, but zyprexa might cause weight gain
How does it make you feel?
 
T

TryingMyBestAlways

Active member
Joined
Jul 2, 2019
Messages
42
Location
Exeter
I have taken my first tablet tonight, about 2 hours ago now, I am feeling very sleepy so have got into bed. I really hope they work because I’m gong to lose my best friend, my child’s father :( I’ve made this year so hard for us both mainly him. I’ve done things in my rages that most men would have left me for but he’s always been right by my side y less he leaves to go to his mums to leave the situation, which I give him greif for :( I just pray that it isn’t too late because I cannot lose him:(
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
9,892
Location
England
Hope you feel better soon, I hope your partner understands. Don't be hard on yourself, your poorly.
 
Lunus

Lunus

Well-known member
Joined
May 20, 2019
Messages
888
Location
Norfolk
I have taken my first tablet tonight, about 2 hours ago now, I am feeling very sleepy so have got into bed. I really hope they work because I’m gong to lose my best friend, my child’s father :( I’ve made this year so hard for us both mainly him. I’ve done things in my rages that most men would have left me for but he’s always been right by my side y less he leaves to go to his mums to leave the situation, which I give him greif for :( I just pray that it isn’t too late because I cannot lose him:(
Try not to be so hard on yourself and try not to use emotional reasoning when analysing the situation, it will only increase your suffering. Rather than ruminate about your past behaviour and project your fears into the future, just focus on the here and now. Focus on an object, anything. Try to slow your mind down. Once you’re a bit calmer, realise he’s with you because he loves you, and he’s your best friend because you’re his soul mate. That’s hard to leave and why my wife has put up with the intolerable suffering I have caused her.
Well done taking your medication. Be calm and patient. I promise you’ll feel better soon so don’t act on any thought, do nothing but wait. Sleep well.
 
T

TryingMyBestAlways

Active member
Joined
Jul 2, 2019
Messages
42
Location
Exeter
Try not to be so hard on yourself and try not to use emotional reasoning when analysing the situation, it will only increase your suffering. Rather than ruminate about your past behaviour and project your fears into the future, just focus on the here and now. Focus on an object, anything. Try to slow your mind down. Once you’re a bit calmer, realise he’s with you because he loves you, and he’s your best friend because you’re his soul mate. That’s hard to leave and why my wife has put up with the intolerable suffering I have caused her.
Well done taking your medication. Be calm and patient. I promise you’ll feel better soon so don’t act on any thought, do nothing but wait. Sleep well.
Thank you :)
 
T

TryingMyBestAlways

Active member
Joined
Jul 2, 2019
Messages
42
Location
Exeter
Does anyone feel tired on olanzapine and have bad nightmares?
 
T

TryingMyBestAlways

Active member
Joined
Jul 2, 2019
Messages
42
Location
Exeter
I'm on olanzapine/zyprexa. Depression w/ psychosis. Way better then haldol for my particular case, but zyprexa might cause weight gain
I need weight gain so that’s a plus I guess. I look really poorly currently. Do you feel tired on them or have vivid nightmares if so is this just them starting to do their job or will I keep getting these?
 
Top